# SDR REXA2021060200391

- Difficulty date: May 12, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 29,525 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670141781
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 684GB HAS GOUGE. - REMOVED AND REPLACED PANEL 684GB IAW CRJ 700 SRM 51-40-11-001-001-A01.
